# SDR SIMA20140201011

- Difficulty date: February 1, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 34,364 hours, 30,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ON FRAME 51 BETWEEN STRINGER 17L & 16L IS CORRODED.  R & R SHEAR CLIP AT FRAME 51 BETWEEN STRINGER 16L - 17L IAW SRM 51-40-02, 51-20-01 & 51-20-03.
